Generalized nonsmooth invexity over cones in vector optimization
Year of publication: |
2008
|
---|---|
Authors: | Suneja, S.K. ; Khurana, Seema ; Vani |
Published in: |
European journal of operational research : EJOR. - Amsterdam : Elsevier, ISSN 0377-2217, ZDB-ID 2430034. - Vol. 186.2008, 1, p. 28-40
|
Saved in:
Saved in favorites
Similar items by person
-
Generalized nonsmooth invexity over cones in vector optimization
Suneja, S.K., (2008)
-
Generalized nonsmooth in vexity over cones in vector optimization
Suneja, S. K., (2008)
-
Second order symmetric duality in multiobjective programming
Suneja, S.K., (2003)
- More ...